# SDR SWAA2020012340710

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT 6ABC,6DEF,9ABC,14ABC, FWD ENTRY DOOR AND FWD SERVICE DOOR AT PASSENGER CABIN.   REPLACED FUSE IN EMERGENCY LIGHT PACK M1674 AND M2335 IAW AMM 33-51-06-960-804
